| Catalog Number |
68HP-750 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.And capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported, right side capsular contracture, baker grade iv.And "potential deflation".The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ deflation: observed more than three openings assessed as surgical damage.As per the investigation procedures creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Device has been explanted and replaced.